Doctor insights on:
Antibiotic Rash Cipro
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Natural probiotics: I believe 'natural' probiotics are better than pills. My personal favorite is yogurt - which these days comes in many brands and formulations like yogurt drinks. If you're not a yogurt fan, there is sour cream, (raw) sauerkraut, kimchi, and kombucha. With cipro, (ciprofloxacin) the major side-effects are nausea, diarrhea, weakness of tendons, and dizziness. If you take yogurt, separate the dose of Cipro (ciprofloxacin) from it. ...Read more
Can Cipro (ciprofloxacin) (Antibiotic) cause side effect of crawling and tingling sensation all over the body?
I have been taking cipro (ciprofloxacin) 500 antibiotics for more than 30 days for a UTI but i still feel no better! help?
Here are some...: How were you diagnosed to have UTI by symptoms alone or symptoms + urine culture from properly collected fresh urine? Generally speaking, it is unnecessary to use antibiotics more than 3-5 days for common uncomplicated UTI; if effective, you should see symptomatic improvement in 2-5 days. If not, re-evaluate for right diagnosis and adjust treatment accordingly. ...Read moreSee 1 more doctor answer
I have been taking cipro (ciprofloxacin) 10% oral suspension for 5 days now. How long should I take this antibiotic? Acute colitis
- Talk to a doctor live online for free
- Is cipro a good antibiotic?
- Is cipro a broad spectrum antibiotic?
- Uti antibiotic cipro
- Ask a doctor a question free online
- Cipro antibiotic and alcohol
- Is cipro a strong antibiotic?
- Cipro alternative antibiotic
- Cipro side effects rash
- Talk to a dermatologist online